On Dedekind modules

Sarac, B., Smith, P.F. and Tiras, Y. (2007) On Dedekind modules. Communications in Algebra, 35(5), pp. 1533-1538. (doi: 10.1080/00927870601169051)

Full text not currently available from Enlighten.


In this article the authors give the relation between a finitely-generated torsionfree Dedekind module M over a domain R and prime submodules of the O(M)-module M and the ring O(M). They also prove that M is a finitely-generated torsionfree Dedekind module over a domain R if and only if every semi-maximal submodule of R-module M is invertible.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Smith, Professor Patrick
Authors: Sarac, B., Smith, P.F., and Tiras, Y.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Communications in Algebra
ISSN (Online):1532-4125

University Staff: Request a correction | Enlighten Editors: Update this record